# SDR IPXA2023051532850

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 109,465 hours, 19,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**FAULT - FOUND UPPER DECK EMERGENCY LIGHTS NOT ILLUMINATE AT L1382,L5731,L5734 (REPLACE) OK TO WORK
